IJPAM: Volume 51, No. 4 (2009)

CONJUGATE DUALITY FOR SET-VALUED VECTOR
OPTIMIZATION IN FINITE DIMENSIONAL SPACES

Shui-Jing Yun$^1$, Guo-Yong Liu$^2$, Li-Ping Pang$^3$
$^{1,2}$North Automatic Control Technology Institute
Taiyuan, 030006, P.R. CHINA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]
$^3$Department of Applied Mathematics
Dalian University of Technology
Dalian, 116024, P.R. CHINA
e-mail: [email protected]


Abstract.In this paper, we consider conjugate duality theorem in set-valued vector optimization. New perturbation function is presented for a class of set-valued vector optimization, in order to obtain corresponding conjugate duality optimization and duality theorems. We show under a stability criteria that the form of weak and strong duality becomes simple, general and convenient in applications.

Received: November 4, 2008

AMS Subject Classification: 90C29, 90C46, 49N15

Key Words and Phrases: conjugate duality, perturbation function, externally stability

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 4